# SDR WRLA20100204336

- Difficulty date: February 4, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Aircraft time: 52,049 hours, 10,001 cycles
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7789541
- Condition: Corroded
- Location: Bs 1962
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM TASK CARD WA3603, FOUND MAIN DECK SEAT TRACK AFA7789-541 CORROSION AT STA 1962 X=107.25.  REPAIR THE SEAT TRACK IAW SRM 53-00-52 PAGE 203 REPAIR I REV 42.  CONDITION CHECK SATISFACTORY.
